# SDR BB05069

- Difficulty date: August 18, 2005
- Submitted: August 20, 2005
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Faulty
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNN - DURING TEST, THE FLIGHT DECK EMERGENCY EXIT SIGN FAILED TO ILLUMINATE.  MAINTENANCE REPLACED THE FLIGHT DECK EMERGENCY EXIT SIGN.  OPERATIONALLY CHECKS OK.
